Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Correction: Derivatives of infinite order


Authors: R. P. Boas Jr. and K. Chandrasekharan
Journal: Bull. Amer. Math. Soc. 54 (1948), 1191
DOI: https://doi.org/10.1090/S0002-9904-1948-09148-0
Original Article: Bull. Amer. Math. Soc., Volume 54, Number 6 (1948), 523--526
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1948-09148-0